# SDR ABXA20251005252

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C  IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE FOUND FWD CARGO COMPARTMENT R/H AT APPROX STA 610-544 RBL 36.70 WEB IN FRONT OF DOOR CORRODED TB76.     FOUND TO BE OUT OF LIMITS . REMOVED AND REPLACED WEB FROM STA 610 - 544 RBL 36.70 IAW B767-300 SRM 51-40-02..
